Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ p$-extremal length and $ p$-measurable curve families

Author: Joseph Hesse
Journal: Proc. Amer. Math. Soc. 53 (1975), 356-360
MSC: Primary 28A10; Secondary 30A44, 31B15
MathSciNet review: 0385052
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that the reciprocal of $ p$-extremal length, considered as a set function, is an outer measure. We show that if a curve family in euclidean $ n$-space is measurable with respect to this outer measure, then the $ p$-extremal length of the curve family is zero or infinite.

References [Enhancements On Off] (What's this?)

  • [1] B. Fuglede, Extremal length and functional completion, Acta Math. 98 (1957), 171-219. MR 20 #4187. MR 0097720 (20:4187)
  • [2] H. Renggli, Extremallängen und eine konform invariante Massfunktion für Kurvenscharen, Comment. Math. Helv. 41 (1966/67), 10-17. MR 34 #4489. MR 0204650 (34:4489)
  • [3] J. Väisälä, Lectures on $ n$-dimensional quasiconformal mappings, Lecture Notes in Math., vol. 229, Springer-Verlag, Berlin and New York, 1971.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A10, 30A44, 31B15

Retrieve articles in all journals with MSC: 28A10, 30A44, 31B15

Additional Information

Keywords: $ p$-extremal length, $ p$-measurable curve families
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society